About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 530268, 3 pages
http://dx.doi.org/10.1155/2012/530268
Erratum

Erratum to “Note on Some Nonlinear Integral Inequalities and Applications to Differential Equations”

Department of Mathematics, University of 08 Mai 1945, BP 401, 24000 Guelma, Algeria

Received 7 May 2012; Accepted 19 June 2012

Copyright © 2012 Khaled Boukerrioua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.